MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-1515
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6), 02-012-45-1515, lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6), 200-02-32, three peg patella 32mm (b)(6), 02-010-01-0215, logic femoral ps cem le.Ft sz 1.5.(b)(6), 204-70-00, tibial stem ext.Screw.(b)(6), 204-32-02, stem extension 25 lx12 mm.
 
Event or Problem Description
As reported, approximately 2 years post op left knee replacement, this 67 y/o female patient was revised due to poly wear.Everything was removed and used a revision knee from other company.Patient was last known to be in stable condition following the event.No x-rays provided, unable to obtain.No product return, disposed at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear that may have been secondary to instability.A contributing factor to the extent of wear on the insert may be the result of having been packaged in an out-of-specification bag for more than 5 years.However, this cannot be confirmed as the device was not available for evaluation and limited clinical information was available.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear that may have been secondary to instability.A contributing factor to the extent of wear on the insert may be the result of having been packaged in an out-of-specification bag for more than 5 years.However, this cannot be confirmed as the device was not available for evaluation and limited clinical information was available if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17430826
Report Number1038671-2023-01818
Device Sequence Number15260238
Product Code JWH
UDI-Device Identifier10885862173461
UDI-Public10885862173461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Catalogue Number02-012-44-1515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer10/12/2023
02/04/2025
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date11/01/2023
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale